# SDR AALA20110917LAX02

- Difficulty date: September 17, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 32,880 hours, 5,329 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: 5949155
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT DFW-OGG.  CREW REPORTED BATTERY BUSS CIRCUIT BREAKER POPPED OUT. NO EICAS OR STATUS MESSAGES.  FLIGHT DIVERTED LAX LANDED WITHOUT INCIDENT.  REPLACED C898 BATTERY BUSS POWER CIRCUIT BREAKER AND MAIN BATTERY RELAY K104.  SYSTEM GROUND CHECK NORMAL OPERATION.
